首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:Operator equations, separation of variables and relativistic alterations
  • 本地全文:下载
  • 作者:Robert A. Hermann
  • 期刊名称:International Journal of Mathematics and Mathematical Sciences
  • 印刷版ISSN:0161-1712
  • 电子版ISSN:1687-0425
  • 出版年度:1995
  • 卷号:18
  • 期号:1
  • 页码:59-62
  • DOI:10.1155/S0161171295000068
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    In this paper, a simple and unified method is developed that predicts the relativistic alterations of physical measures when the behavior of a natural system is characterized by means of a specific operator equation. Separation of variables is the simple underlying procedure.

国家哲学社会科学文献中心版权所有